T Nation

Advice on Possible MPB from AAS


#1

Hi everyone, I ran into a cross roads and dont know what would be best. I always had a full head of hair. I am 28 now and it seemed to have thin over the past 4 years. My AAS journey begun 2 .5 years ago with 4 tren/test cycles, the 2nd one being with mast. Various orals were used through out. The first 3 cycles did not seem to budge my hair at all. I even managed to grow it out shoulder length. However since my last cycle ( ended in march) I have noticed a big difference in my temple and thickness. My usual tren / test dosage were 400 tren and 750 test. My last cycle which effected me was 600 tren 500 test and proviron throughout 12 weeks 50-75 mg. This was my first bout with proviron. I do not know my grandparents and my father had a full head of hair when he died.

My question is, Am i prone to MPB ??? If I was then wouldnt have 4 tren cycles balded me worse then i am, or perhaps it was the high tren and proviron which hurt me and I have ok tolerence. I want to run another tren cycle this summer at a modest 300 mg but I am afraid too now.I had a hickup during pct where my estro skyrocked for a few weeks, might be relevent. Any advice is appreciated. I also started nizoral 2-3 times a week during my pct and will use forever on.


#2

how the fuck are strangers on the internet going to diagnose you with something like that?

If your hair is falling out - then yes. If it's not - then no.


#3

I think you misunderstood where I am coming from Yogi1. I am just wondering if buddy had MPB and did a shit load of tren and test for almost 3 years then would he have lost a shit load of hair or is it not like that in reality and a much slower process. I hear horror stories of people losing so much hair from just a test cycle. I was just curious to hear someones input who had MPB and messed around with androgens. Even dudes who do not have hair problems lose some hair on its normal but what deffrientiates them from MPB.


#4

It was the proviron. A dht derivative. Tell him to stear clear of dht derivatives from now on. Should help.